# SDR AALA20101220TUL09

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 73,282 hours, 33,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT PAN IS CORRODED.  REPLACED FORWARD CARGO DOOR PAN PER 53-05-00.
